# SDR CA080731001

- Difficulty date: July 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 26,102 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Brace
- Part number: 55010011
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSP BY MAINT PERSONNEL, THE NR 3 LUG SECURING THE UPLOCK HOOK TORQUE SHAFT TO THE DRAG BRACE WAS FOUND CRACKED IN HALF AND SEPARATED FROM THE DRAG BRACE.  REPLACED WITH A SERVICEABLE DRAG BRACE, RIGGED AND ADJUSTED WITH NO FURTHER ISSUES.
